Posted by Cindylou on May 13, 2001, at 14:12:15
In reply to Re: Any one with good/bad exp. w/ Wellbutrin?, posted by mvaureen on May 13, 2001, at 1:38:01
> I also realized that I was quite detached from my emotions for these couple of years and a flood of them came back by the 5th day off of Effexor. I regretted some of the things I tolerated because of the detachment created by Effexor.
Your comment here is so insightful -- I have been feeling the same way since I've been off of Effexor; like I let everything just roll off my back while on the drug, and now when I think about some of those things, all these emotions well up inside of me ... It's almost a scary feeling to "feel" again, but it also means I'm a living human being and not a detached zombie anymore.
Glad to hear the Wellbutrin is working for you. It's not enough for me alone; my depression has been coming back. I just started St. John's Wort to see what might happen -- I'm not optimistic, but who knows?
Also, did you know that Wellbutrin is also "Zyban" -- the medication they're marketing to stop smoking? So, no wonder it made you feel horrible while you smoked! Guess that's why it helps people quit...